American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 319 found      Go to page: 1 2 3 4 5 6 > >>

[61] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Perturbations of scattering frequencies of resonators with narrow slits and slots. Math. Surveys Monogr. 153 (2009) 91-102.
Book volume table of contents   
View Article: PDF

[62] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Floquet transform, spectra of periodic elliptic operators, and quasi-periodic layer potentials. Math. Surveys Monogr. 153 (2009) 121-132.
Book volume table of contents   
View Article: PDF

[63] Y. Safarov. On the comparison of the Dirichlet and Neumann counting functions. American Mathematical Society Translations: Series 2 225 (2008) 191-204.
Book volume table of contents
View Article: PDF

[64] Alexander Pushnitski. The spectral flow, the Fredholm index, and the spectral shift function. American Mathematical Society Translations: Series 2 225 (2008) 141-155.
Book volume table of contents
View Article: PDF

[65] Grigori Rozenblum and Alexander V. Sobolev. Discrete spectrum distribution of the Landau operator perturbed by an expanding electric potential. American Mathematical Society Translations: Series 2 225 (2008) 169-190.
Book volume table of contents
View Article: PDF

[66] Leonid Friedlander and Michael Solomyak. On the spectrum of the Dirichlet Laplacian in a narrow infinite strip. American Mathematical Society Translations: Series 2 225 (2008) 103-116.
Book volume table of contents
View Article: PDF

[67] Georgi Raikov. On the spectrum of a translationally invariant Pauli operator. American Mathematical Society Translations: Series 2 225 (2008) 157-167.
Book volume table of contents
View Article: PDF

[68] M. Sh. Birman. Perturbations of the continuous spectrum of a singular elliptic operator by varying the boundary and the boundary conditions. American Mathematical Society Translations: Series 2 225 (2008) 19-53.
Book volume table of contents
View Article: PDF

[69] M. Solomyak and T. Suslina. On the scientific work of M. Sh. Birman in 1998--2007. American Mathematical Society Translations: Series 2 225 (2008) 1-15.
Book volume table of contents
View Article: PDF

[70] D. R. Yafaev. Spectral and scattering theory of fourth order differential operators. American Mathematical Society Translations: Series 2 225 (2008) 265-299.
Book volume table of contents
View Article: PDF

[71] Continuation of the list of publications of M. Sh. Birman. American Mathematical Society Translations: Series 2 225 (2008) 17-18.
Book volume table of contents
View Article: PDF

[72] Roman Shterenberg. On the discrete spectrum of the perturbed periodic magnetic Schr\"odinger operator with degenerate lower edge of the spectrum. American Mathematical Society Translations: Series 2 225 (2008) 215-226.
Book volume table of contents
View Article: PDF

[73] O. Safronov. Absolutely continuous spectrum of multi-dimensional Schr\"odinger operators with slowly decaying potentials. American Mathematical Society Translations: Series 2 225 (2008) 205-214.
Book volume table of contents
View Article: PDF

[74] Timo Weidl. Improved Berezin-Li-Yau inequalities with a remainder term. American Mathematical Society Translations: Series 2 225 (2008) 253-263.
Book volume table of contents
View Article: PDF

[75] M. N. Demchenko and N. D. Filonov. Spectral asymptotics of the Maxwell operator on Lipschitz manifolds with boundary. American Mathematical Society Translations: Series 2 225 (2008) 73-90.
Book volume table of contents
View Article: PDF

[76] Ari Laptev and Alexander V. Sobolev. Hardy inequalities for simply connected planar domains. American Mathematical Society Translations: Series 2 225 (2008) 133-140.
Book volume table of contents
View Article: PDF

[77] T. A. Suslina. Homogenization of periodic second order differential operators including first order terms. American Mathematical Society Translations: Series 2 225 (2008) 227-252.
Book volume table of contents
View Article: PDF

[78] V. S. Buslaev and S. B. Levin. Asymptotic behavior of the eigenfunctions of many-particle Schr\"odinger operator. I. One-dimensional particles. American Mathematical Society Translations: Series 2 225 (2008) 55-71.
Book volume table of contents
View Article: PDF

[79] T. Suslina and D. Yafaev (Editors). Spectral Theory of Differential Operators. American Mathematical Society Translations: Series 2 225 (2008) MR MR2530978.
Book volume table of contents

[80] Rupert L. Frank and Ari Laptev. Spectral inequalities for Schr\"odinger operators with surface potentials. American Mathematical Society Translations: Series 2 225 (2008) 91-102.
Book volume table of contents
View Article: PDF

[81] Evgeny Korotyaev and Anton Kutsenko. Lyapunov functions of periodic matrix-valued Jacobi operators. American Mathematical Society Translations: Series 2 225 (2008) 117-131.
Book volume table of contents
View Article: PDF

[82] R. A. Minlos. The lower part of the spectrum of the Hamiltonian of the spinless Pauli-Fierz model (A two-component Bose field interacting with a charged particle). Trans. Moscow Math. Soc. 69 (2008) 209-253. MR 2549448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] S. Mouton. A condition for spectral continuity of positive elements. Proc. Amer. Math. Soc. 137 (2009) 1777-1782. MR 2470837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] A. Abdollahi. Self-commutators of automorphic composition operators on the Dirichlet space. Proc. Amer. Math. Soc. 136 (2008) 3185-3193. MR 2407083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Robin Harte and Cora Stack. Separation of spectra for block triangles. Proc. Amer. Math. Soc. 136 (2008) 3159-3162. MR 2407079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] John Locker. Eigenvalues and completeness for regular and simply irregular two-point differential operators. Memoirs of the AMS 195 (2008) MR 2437836.
Book volume table of contents   

[88] Roman Drnovsek. On positive unipotent operators on Banach lattices. Proc. Amer. Math. Soc. 135 (2007) 3833-3836. MR 2341933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Mostafa Mbekhta. Linear maps preserving the set of Fredholm operators. Proc. Amer. Math. Soc. 135 (2007) 3613-3619. MR 2336577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] B. P. Duggal. Perturbations and Weyl's theorem. Proc. Amer. Math. Soc. 135 (2007) 2899-2905. MR 2317967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 319 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia